CSN Login
Members Online: 14

Leakage after Levoquil?

redeldorado
Posts: 2
Joined: Aug 2009

I have gone through proton therapy back in 03..cancer came back. Cryosurgery in 06...cancer came back. Salvage cryosurgery in 07..cancer came back. Another salvage cryosurgery in early 09..PSA this August at 1.17. I'm handling all this fairly well except for the partial loss of bladder control. Changing diapers and pads 24/7, but not so bad at night because I am still awakened with the urge to go! Here's the point of all this. If I could do it over, with what I know today, it would be DaVinci total removal! I mention this to every guy I Know. Don't mess around with this stuff..if your cancer is still confined to the gland, GET RID OF IT!! Nerve bundles can be spared any damage with a decent surgeon at the controls. Here's a harsh reality..The folks pushing Proton Therapy won't mention DaVinci...Folks pushing Cryo, won't mention DaVinci...Folks pushing seed implants won't mention DaVinci...and on and on! I didn't know about DaVinci in 03. First I heard of it was when Frank Sinatra Jr. made national news when he had the proceedure. Here's another mystery...After my last Cryo I had a Foley catheter in my penis for 5 days before it was removed (OUCH!). Had difficulty urinating through the penis but my bladder catheter filled up normally, so no big deal..When that catheter was removed 13 days after cryosurgery I had no choice but to urinate through my penis. The pain was nasty! Urologist put me on Levoquin for 5 days. Within a week I lost most of my bladder control.. Now I'm hearing Levoquil is associated with possible tendon damage! Now I'm wondering if Levoquil might also damage the valve that prohibits involentary leakage. Comments anyone?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network